MedElevator Войти в исследования
← Поиск публикаций

DOI 10.14309/crj.0000000000001715

Медицинская библиотека · ACG case reports journal · 2025

Drug Reaction With Eosinophilia and Systemic Symptoms and Severe Drug-Induced Liver Injury After Off-Label Zonisamide Use for Weight Loss.

Sadjadi Raha, Cogdell Elizabeth, Mostafa Mohamed E, Anatelli Florencia, Ackerman Lindsay, Wijarnpreecha Karn, Han Ma Ai Thanda

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Drug-related eosinophilia with systemic symptoms (DRESS) is a drug-induced hypersensitivity reaction causing rash and systemic symptoms. Associated liver injury ranges from abnormal laboratory results to liver failure. We report a case of zonisamide-induced DRESS with severe liver injury, characterized by vanishing bile duct syndrome. Despite stopping zonisamide and initiating immunosuppressive therapy, the patient's hepatic function remained abnormal. After a prolonged course, the patient died from pneumonia and Hodgkin lymphoma. This case highlights the gravity of DRESS syndrome and drug-induced liver injury along with the risks of immunosuppressive therapies.

Для цитирования: Sadjadi Raha, Cogdell Elizabeth, Mostafa Mohamed E, Anatelli Florencia, Ackerman Lindsay, Wijarnpreecha Karn, Han Ma Ai Thanda. Drug Reaction With Eosinophilia and Systemic Symptoms and Severe Drug-Induced Liver Injury After Off-Label Zonisamide Use for Weight Loss.. ACG case reports journal. 2025. DOI: 10.14309/crj.0000000000001715.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.